Alert archive / Michigan / Wind Advisories in 2022

Wind Advisory 5, NWS Grand Rapids, MI

April 13, 202223 counties in Michigan

NWS Grand Rapids, MI issued this wind advisory at Apr 13, 2022, 11:01 AM EDT for 23 counties in Michigan. It took effect at Apr 14, 2022, 10:00 AM EDT. It was in force for 10 hr.

The area

The counties it named.

The facts

Issued
Apr 13, 2022, 11:01 AM EDT (15:01 UTC)
In effect from
Apr 14, 2022, 10:00 AM EDT
Expired
Apr 14, 2022, 8:00 PM EDT
In force
10 hr
Issued by
NWS Grand Rapids, MI
All 23 counties

Allegan County, MI, Barry County, MI, Calhoun County, MI, Clare County, MI, Clinton County, MI, Eaton County, MI, Gratiot County, MI, Ingham County, MI, Ionia County, MI, Isabella County, MI, Jackson County, MI, Kalamazoo County, MI, Kent County, MI, Lake County, MI, Mason County, MI, Mecosta County, MI, Montcalm County, MI, Muskegon County, MI, Newaygo County, MI, Oceana County, MI, Osceola County, MI, Ottawa County, MI, Van Buren County, MI

The radar

The Grand Rapids radar (KGRR), 27 km from the middle of the area, began a volume at 15:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Detroit, MI (KDTX), launched 12:00Z, 3.0 hours before the alert went out and 165 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 12:00Z on 2022-04-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 125 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 12:00Z on 2022-04-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 450 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
125 J/kg
Mixed-layer CIN
-307 J/kg
Mixed-layer LCL
531 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
450 m²/s²
0-3 km storm-relative helicity
441 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

639 
WWUS73 KGRR 131501
NPWGRR

URGENT - WEATHER MESSAGE
National Weather Service Grand Rapids MI
1101 AM EDT Wed Apr 13 2022

MIZ037>040-043>046-050>052-056>059-064>067-071>074-132315-
/O.NEW.KGRR.WI.Y.0005.220414T1400Z-220415T0000Z/
Mason-Lake-Osceola-Clare-Oceana-Newaygo-Mecosta-Isabella-Muskegon-
Montcalm-Gratiot-Ottawa-Kent-Ionia-Clinton-Allegan-Barry-Eaton-
Ingham-Van Buren-Kalamazoo-Calhoun-Jackson-
Including the cities of Ludington, Baldwin, Reed City, Clare, 
Hart, Fremont, Big Rapids, Mount Pleasant, Muskegon, Greenville, 
Alma, Grand Haven, Jenison, Grand Rapids, Ionia, St. Johns, 
Holland, Hastings, Charlotte, Lansing, South Haven, Kalamazoo, 
Battle Creek, and Jackson
1101 AM EDT Wed Apr 13 2022

...WIND ADVISORY IN EFFECT FROM 10 AM TO 8 PM EDT THURSDAY...

* WHAT...Southwest winds 20 to 30 mph with gusts up to 55 mph 
  expected.

* WHERE...Portions of central, south central, southwest and west 
  central Michigan.

* WHEN...From 10 AM to 8 PM EDT Thursday.

* IMPACTS...Very strong wind gusts could blow around unsecured 
  objects. Tree limbs could be blown down. Scattered to possibly 
  numerous power outages may result.

* ADDITIONAL DETAIL...The strongest winds are expected in the
  afternoon. The wind direction will be primarily southwest.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

For more information from the National Weather Service visit
https://weather.gov/grr
6 follow-up statements
351 
WWUS73 KGRR 131938
NPWGRR

URGENT - WEATHER MESSAGE
National Weather Service Grand Rapids MI
338 PM EDT Wed Apr 13 2022

MIZ037>040-043>046-050>052-056>059-064>067-071>074-140345-
/O.CON.KGRR.WI.Y.0005.220414T1400Z-220415T0000Z/
Mason-Lake-Osceola-Clare-Oceana-Newaygo-Mecosta-Isabella-Muskegon-
Montcalm-Gratiot-Ottawa-Kent-Ionia-Clinton-Allegan-Barry-Eaton-
Ingham-Van Buren-Kalamazoo-Calhoun-Jackson-
Including the cities of Ludington, Baldwin, Reed City, Clare, 
Hart, Fremont, Big Rapids, Mount Pleasant, Muskegon, Greenville, 
Alma, Grand Haven, Jenison, Grand Rapids, Ionia, St. Johns, 
Holland, Hastings, Charlotte, Lansing, South Haven, Kalamazoo, 
Battle Creek, and Jackson
338 PM EDT Wed Apr 13 2022

...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 8 PM EDT
THURSDAY...

* WHAT...Southwest winds 20 to 30 mph with gusts up to 55 mph 
  expected.

* WHERE...Portions of central, south central, southwest and west 
  central Michigan.

* WHEN...From 10 AM to 8 PM EDT Thursday.

* IMPACTS...Very strong wind gusts could blow around unsecured 
  objects. Tree limbs could be blown down. Scattered to possibly 
  numerous power outages may result.

* ADDITIONAL DETAILS...The strongest winds are expected in the
  afternoon. The wind direction will be primarily southwest.


* ADDITIONAL DETAIL...The strongest winds are expected in the 
  afternoon. The wind direction will be primarily southwest.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

For more information from the National Weather Service visit
https://weather.gov/grr
212 
WWUS73 KGRR 140149
NPWGRR

URGENT - WEATHER MESSAGE
National Weather Service Grand Rapids MI
949 PM EDT Wed Apr 13 2022

MIZ037>040-043>046-050>052-056>059-064>067-071>074-141000-
/O.CON.KGRR.WI.Y.0005.220414T1400Z-220415T0000Z/
Mason-Lake-Osceola-Clare-Oceana-Newaygo-Mecosta-Isabella-Muskegon-
Montcalm-Gratiot-Ottawa-Kent-Ionia-Clinton-Allegan-Barry-Eaton-
Ingham-Van Buren-Kalamazoo-Calhoun-Jackson-
Including the cities of Ludington, Baldwin, Reed City, Clare, 
Hart, Fremont, Big Rapids, Mount Pleasant, Muskegon, Greenville, 
Alma, Grand Haven, Jenison, Grand Rapids, Ionia, St. Johns, 
Holland, Hastings, Charlotte, Lansing, South Haven, Kalamazoo, 
Battle Creek, and Jackson
949 PM EDT Wed Apr 13 2022

...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 8 PM EDT
THURSDAY...

* WHAT...Southwest winds 20 to 30 mph with gusts up to 50 mph 
  expected.

* WHERE...Portions of central, south central, southwest and west 
  central Michigan.

* WHEN...From 10 AM to 8 PM EDT Thursday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

* ADDITIONAL DETAIL...The strongest winds are expected in the 
  afternoon. The wind direction will be primarily southwest.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

For more information from the National Weather Service visit
https://weather.gov/grr
999 
WWUS73 KGRR 140801
NPWGRR

URGENT - WEATHER MESSAGE
National Weather Service Grand Rapids MI
401 AM EDT Thu Apr 14 2022

MIZ037>040-043>046-050-056-141615-
/O.CON.KGRR.WI.Y.0005.220414T1400Z-220415T0000Z/
Mason-Lake-Osceola-Clare-Oceana-Newaygo-Mecosta-Isabella-Muskegon-
Ottawa-
Including the cities of Ludington, Baldwin, Reed City, Clare, 
Hart, Fremont, Big Rapids, Mount Pleasant, Muskegon, Grand Haven,
and Jenison
401 AM EDT Thu Apr 14 2022

...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO
8 PM EDT THIS EVENING...

* WHAT...Southwest winds 15 to 25 mph with gusts up to 45 mph 
  expected.

* WHERE...Portions of central, southwest and west central 
  Michigan.

* WHEN...From 10 AM this morning to 8 PM EDT this evening.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

* ADDITIONAL DETAIL...The strongest winds are expected in the 
  afternoon. The wind direction will be primarily southwest.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

MIZ051-052-057>059-064>067-071>074-141615-
/O.CON.KGRR.WI.Y.0005.220414T1400Z-220415T0000Z/
Montcalm-Gratiot-Kent-Ionia-Clinton-Allegan-Barry-Eaton-Ingham-
Van Buren-Kalamazoo-Calhoun-Jackson-
Including the cities of Greenville, Alma, Grand Rapids, Ionia, 
St. Johns, Holland, Hastings, Charlotte, Lansing, South Haven, 
Kalamazoo, Battle Creek, and Jackson
401 AM EDT Thu Apr 14 2022

...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO
8 PM EDT THIS EVENING...

* WHAT...Southwest winds 20 to 30 mph with gusts up to 55 mph 
  expected.

* WHERE...Portions of central, south central and southwest 
  Michigan.

* WHEN...From 10 AM this morning to 8 PM EDT this evening.

* IMPACTS...Gusty winds could blow around unsecured objects. Tree
  limbs could be blown down and scattered power outages are
  possible. 

* ADDITIONAL DETAIL...The strongest winds are expected in the 
  afternoon. The wind direction will be primarily southwest.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

For more information from the National Weather Service visit
https://weather.gov/grr
534 
WWUS73 KGRR 141457
NPWGRR

URGENT - WEATHER MESSAGE
National Weather Service Grand Rapids MI
1057 AM EDT Thu Apr 14 2022

MIZ037>040-043>046-050-056-142300-
/O.CON.KGRR.WI.Y.0005.000000T0000Z-220415T0000Z/
Mason-Lake-Osceola-Clare-Oceana-Newaygo-Mecosta-Isabella-Muskegon-
Ottawa-
Including the cities of Ludington, Baldwin, Reed City, Clare, 
Hart, Fremont, Big Rapids, Mount Pleasant, Muskegon, Grand Haven,
and Jenison
1057 AM EDT Thu Apr 14 2022

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING...

* WHAT...Southwest wind gusts up to 55 mph.

* WHERE...Portions of central, southwest and west central 
  Michigan.

* WHEN...Until 8 PM EDT this evening.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

* ADDITIONAL DETAIL...The strongest winds are expected in the 
  afternoon. The wind direction will be primarily southwest.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

MIZ051-052-057>059-064>067-071>074-142300-
/O.CON.KGRR.WI.Y.0005.000000T0000Z-220415T0000Z/
Montcalm-Gratiot-Kent-Ionia-Clinton-Allegan-Barry-Eaton-Ingham-
Van Buren-Kalamazoo-Calhoun-Jackson-
Including the cities of Greenville, Alma, Grand Rapids, Ionia, 
St. Johns, Holland, Hastings, Charlotte, Lansing, South Haven, 
Kalamazoo, Battle Creek, and Jackson
1057 AM EDT Thu Apr 14 2022

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING...

* WHAT...Southwest winds 15 to 25 mph with gusts up to 55 mph.

* WHERE...Portions of central, south central and southwest 
  Michigan.

* WHEN...Until 8 PM EDT this evening.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

* ADDITIONAL DETAIL...The strongest winds are expected in the 
  afternoon. The wind direction will be primarily southwest.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

For more information from the National Weather Service visit
https://weather.gov/grr
660 
WWUS73 KGRR 141939
NPWGRR

URGENT - WEATHER MESSAGE
National Weather Service Grand Rapids MI
339 PM EDT Thu Apr 14 2022

MIZ037>040-043>046-050-056-150000-
/O.CON.KGRR.WI.Y.0005.000000T0000Z-220415T0000Z/
Mason-Lake-Osceola-Clare-Oceana-Newaygo-Mecosta-Isabella-Muskegon-
Ottawa-
Including the cities of Ludington, Baldwin, Reed City, Clare, 
Hart, Fremont, Big Rapids, Mount Pleasant, Muskegon, Grand Haven,
and Jenison
339 PM EDT Thu Apr 14 2022

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING...

* WHAT...Southwest wind gusts up to 50 mph.

* WHERE...Portions of central, southwest and west central 
  Michigan.

* WHEN...Until 8 PM EDT this evening.

* IMPACTS...Gusty winds could blow around unsecured objects. Tree
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

MIZ051-052-057>059-064>067-071>074-150000-
/O.CON.KGRR.WI.Y.0005.000000T0000Z-220415T0000Z/
Montcalm-Gratiot-Kent-Ionia-Clinton-Allegan-Barry-Eaton-Ingham-
Van Buren-Kalamazoo-Calhoun-Jackson-
Including the cities of Greenville, Alma, Grand Rapids, Ionia, 
St. Johns, Holland, Hastings, Charlotte, Lansing, South Haven, 
Kalamazoo, Battle Creek, and Jackson
339 PM EDT Thu Apr 14 2022

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING...

* WHAT...Southwest wind gusts up to 55 mph.

* WHERE...Portions of central, south central and southwest 
  Michigan.

* WHEN...Until 8 PM EDT this evening.

* IMPACTS...Gusty winds could blow around unsecured objects. Tree
  limbs and dead trees could be blown down and scattered power
  outages could result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

For more information from the National Weather Service visit
https://weather.gov/grr
862 
WWUS73 KGRR 150013
NPWGRR

URGENT - WEATHER MESSAGE
National Weather Service Grand Rapids MI
813 PM EDT Thu Apr 14 2022

MIZ037>040-043>046-050>052-056>059-064>067-071>074-150115-
/O.EXP.KGRR.WI.Y.0005.000000T0000Z-220415T0000Z/
Mason-Lake-Osceola-Clare-Oceana-Newaygo-Mecosta-Isabella-Muskegon-
Montcalm-Gratiot-Ottawa-Kent-Ionia-Clinton-Allegan-Barry-Eaton-
Ingham-Van Buren-Kalamazoo-Calhoun-Jackson-
Including the cities of Ludington, Baldwin, Reed City, Clare, 
Hart, Fremont, Big Rapids, Mount Pleasant, Muskegon, Greenville, 
Alma, Grand Haven, Jenison, Grand Rapids, Ionia, St. Johns, 
Holland, Hastings, Charlotte, Lansing, South Haven, Kalamazoo, 
Battle Creek, and Jackson
813 PM EDT Thu Apr 14 2022

...WIND ADVISORY HAS EXPIRED...

Wind gusts have fallen below Wind Advisory criteria and therefore
it was allowed to expire at 800 PM. Winds will diminish further
after sunset this evening to 10 to 20 mph with some gusts into the
20 to 30 mph range. Forecast winds for the rest of tonight are 
much lower than the widespread 45 to 55 mph gusts that occurred 
today.

$$

For more information from the National Weather Service visit
https://weather.gov/grr

DUKE

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Rapids, MI wrote its last area forecast discussion before this wind advisory went out at Apr 13, 7:55 AM EDT, 3 hours 6 minutes earlier.

Area forecast discussion, Apr 13, 7:55 AM EDT, 3 hours 6 minutes before
Area Forecast Discussion
National Weather Service Grand Rapids MI
755 AM EDT Wed Apr 13 2022

LATEST UPDATE...
Aviation

.DISCUSSION...(Today through next Tuesday)
Issued at 340 AM EDT Wed Apr 13 2022

- Scattered showers with isolated storms this morning

The warm front continues to lift northward with underwhelming
convection overnight into Wednesday morning.
 A very robust line of showers and storms continues to trek across
Wisconsin. This line will move across Lake Michigan and reach
Michigan shores around sunrise. However as it reaches Michigan it
will have move out ahead of the frontal system and be fairly weak.
Isolated storms remain possible, especially near Muskegon.

- Strong to severe storms possible midday to tonight

 Several chances for strong to severe storms today. The first
will be from the approach of a meso vortex from the south after
15Z. CAPE values continue to look underwhelming and struggle to
reach 1000 J/kg. There is some shear, especially with the low
level jet. However, the cloudy skies will stifle any surface
based instability and keep temperatures below 70F. This lack of
instability will inhibit convection and make it harder to fuel
convection. The areas which have the best chance will be the
regions closer to the strongest helicity, along with CAPE. This
will be between 16Z and 21Z in areas along and south of the I 94
corridor west of I 69. There is some potential for stronger
thunderstorms with the main threat being large hail and damaging
winds. With strong advection of moisture, localized heavy rainfall
is possible.

 This first round will destabilize the atmosphere, preparing for
the second round of showers and thunderstorms between 21Z
Wednesday and 02Z Thursday. This looks to have a more bowing
structure of Showers and thunderstorms and will be more widespread
moving across the Lower Peninsula. This will coincide with an
increase of SFC based CAPE with damaging winds possible. Expect
those showers and storms to exit the region mid to late Wednesday
evening.

- Gusty winds Thursday

 Michigan will see the arrival of a cold frontal rain band
overnight into Thursday. This will bring strong gusty winds with
cold drier air Thursday morning.
 The strong air aloft fueled by the increased pressure gradient
will bring 40 to 45 mph wind gusts Thursday. These winds could
be strong enough to cause power outages. Those winds will be due
to mixing down from aloft so once the sunsets the winds will
subside. A wind advisory may be needed.

- Cooler weather ahead

The cold air that is ushered into the region will drop
temperatures through the weekend, with lows on Sunday morning
still on track to be in the 20s. Saturday has the lowest Max T's,
in the upper 30s to low 40s.

&&

.AVIATION...(For the 12Z TAFS through 12Z Thursday morning)
Issued at 755 AM EDT Wed Apr 13 2022

MVFR becoming more widespread this morning as 60+ dew points
continue surging northward via southerly winds gusting to 25 kts.
Showers increasing in coverage after 15Z, mainly south and east of
GRR, with a isolated tstm possible. A brief lull in shower
coverage expected for a few hours roughly 19Z-22Z, then scattered
tstms, some possibly strong expected between roughly 22Z and 02Z
with IFR becoming more likely too. Showers and IFR lingering
through about 09Z tonight then turning abruptly VFR as skies
clear. Winds increasing substantially from the west-southwest
toward/after 06Z with a strong cold frontal passage.

&&

.MARINE...
Issued at 340 AM EDT Wed Apr 13 2022

The strong storm system that will move through the Upper Midwest
will bring several periods of strong winds and bigger waves.
 The low level jet this morning will continue stronger wind gusts
which will mix down to the surface.
 Showers and thunderstorms will move across the lake this morning
to midday. A cold front will bring southerly flow this afternoon
before shift to the west late Wednesday.
 Gales remain probable on Thursday from the strong cold air
advection with deep mixing.

&&

.GRR WATCHES/WARNINGS/ADVISORIES...
MI...None.
LM...Gale Watch from Thursday morning through Thursday evening for
     LMZ844>849.

     Small Craft Advisory until 8 AM EDT Thursday for LMZ844>849.

&&

DISCUSSION...Ceru
AVIATION...Meade
MARINE...Ceru
Hazardous weather outlook, Apr 13, 7:59 AM EDT, 3 hours 2 minutes before
Hazardous Weather Outlook...CORRECTED
National Weather Service Grand Rapids MI
759 AM EDT Wed Apr 13 2022

MIZ037>040-043>046-050>052-056>059-064>067-071>074-140915-
Mason-Lake-Osceola-Clare-Oceana-Newaygo-Mecosta-Isabella-Muskegon-
Montcalm-Gratiot-Ottawa-Kent-Ionia-Clinton-Allegan-Barry-Eaton-
Ingham-Van Buren-Kalamazoo-Calhoun-Jackson-
759 AM EDT Wed Apr 13 2022

This hazardous weather outlook is for portions of southwest Lower
Michigan.

.DAY ONE...Today and Tonight

Strong to severe thunderstorms are possible this afternoon into
tonight. The main concern with any severe thunderstorms will be
wind gusts to 60 mph, possibly resulting in damage to trees and
power lines. There is also the threat of hail 1 inch in diameter
or greater.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

Strong gusty winds upwards of 40 to 45 mph will be possible
Thursday with isolated power outages.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report local severe weather to the
National Weather Service via phone, amateur radio networks, or
social media.

LMZ844>849-140915-
St Joseph to South Haven MI-South Haven to Holland MI-
Holland to Grand Haven MI-Grand Haven to Whitehall MI-
Whitehall to Pentwater MI-Pentwater to Manistee MI-
759 AM EDT Wed Apr 13 2022

This hazardous weather outlook is for portions of southwest Lower
Michigan.

.DAY ONE...Today and Tonight

Winds and waves will be hazardous to small craft through today and
tonight.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

Gale force winds will be possible Thursday.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report local severe weather to the
National Weather Service via phone, amateur radio networks, or
social media.

The office that day

Everything else NWS Grand Rapids, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 13, 3:28 PM EDTGale WarningGRR29 hr
Apr 13, 6:24 PM EDTSpecial Weather StatementGRRAllegan, Ottawa66 min
Apr 13, 6:28 PM EDTSpecial Marine WarningGRR62 min
Apr 13, 7:39 PM EDTSpecial Marine WarningGRR51 min

Nearby

Wind Advisories in Michigan, 2022Every wind advisory in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.